# SDR GN0A20120723001

- Difficulty date: July 19, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N658CT
- Make and model: Emb EMB-120ER
- Aircraft serial: 120328
- Aircraft time: 33,351 hours, 44,765 cycles
- Engine: Pwa PW118B
- Propeller: Hamstd 14RF9
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: Green System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT FROM CDC TO GCN; AFTER TAKEOFF WHEN LANDING GEAR WAS SELECTED UP THE CREW RECEIVED AN AURAL WARNING WITH ASSOCIATED WARNING LIGHTS INDICATING THE LEFT (GREEN) HYDRAULIC FLUID QUANTITY LEVEL WAS LOW.  THE LANDING GEAR WAS SELECTED DOWN WHICH EXTENDED AND LOCKED DOWN.  THE AIRCRAFT RETURNED TO CDC AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT FOR SIGNS OF HYDRAULIC LEAKS BUT NONE WERE FOUND. THE GREEN SYSTEM WAS SERVICED WITH FLUID AND THE AIRCRAFT WAS RETURNED TO SERVICE. THE CAPTAIN REPORTED AFTER LANDING AT CDC THAT THERE WERE NO FURTHER ISSUES WITH THE SYSTEM.
